# SDR DALA2024050905059

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 80,827 hours, 31,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DURING GIRT BAR LUBE AND INSPECTION FOUND PAX DOOR 4L AFT NBR 3 FROM THE TOP DOOR FITTING STOP MISSING. CORRECTIVE ACTION: REPLACED PAX DOOR 4L AFT 3RD DOWN DOOR STOP PER B757 AMM 52-11. (5937893)
